A berry-esseen bound for U-statistics

Research output

Abstract

The rate of convergence in the central limit theorem for nondegenerate U-statistics of n independent random variables is investigated under minimal sufficient moment conditions on canonical functions of the Hoeffding representation. Bibliography: 12 titles.

Original languageEnglish
Pages (from-to)2522-2537
Number of pages16
JournalJournal of Mathematical Sciences
Volume128
Issue number1
DOIs
Publication statusPublished - 1 Jul 2005

    Fingerprint

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this